# SDR 98ZZZX4445

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1388C
- Make and model: Piper PA-18A
- Aircraft serial: 182649
- Engine: Lyc O290D2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 8237104
- Condition: Deteriorated
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL HOSE INTERNAL DETERIORATION RESULTING IN DECREASED FUEL FLOW TO CARBURETOR.  SUBMITTER SUSPECTS AUTOFUEL AND/OR OLD AGE, INADEQUATE INSPECTION AND RECOMMENDED FUEL FLOW CHECK AT ANNUAL INSPECTION.
